# SDR DJFA2006296

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N466CW
- Make and model: Beech 400A
- Aircraft serial: RK366
- Aircraft time: 2,417 hours, 2,153 cycles
- Engine: Pwa JT15D5
- Engine time: 2,417 hours, 2,152 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wire Harness
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KAPA - KAPA,  WHILE IN CRUISE FLIGHT AT 34,000 FT THE RT THRUST REVERSER DEPLOY LIGHT ILLUMINATED.  AFTER THE CREW PUSHED THE EMERGENCY STOW BUTTON, THE LIGHT REMAINED ILLUMINATED.  WHILE DESCENDING FROM 29,000 FT TO RETURN TO KAPA, A "POP" SOUND WAS HEARD AND WAS FELT IN THE POWER LEVERS.  THE THRUST REVERSER DEPLOY LIGHT EXTINGUISHED AND AN UNEVENTFUL LANDING WAS MADE IN KAPA.  MAINTENANCE REPLACED THE WIRING HARNESS ON BOTH LEFT AND RIGHT THRUST REVERSERS IN ACCORDANCE WITH NORDAM GROUP SERVICE BULLETIN BJ400 78-3.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
